Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the realizability of modules over the Steenrod algebra

Author: H. R. Margolis
Journal: Bull. Amer. Math. Soc. 78 (1972), 564-567
MSC (1970): Primary 55G10, 55D99
MathSciNet review: 0310885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. E. H. Brown, Jr., On the realizability of A/A{X (Sqi) | i > k (unpublished).
  • 3. Edgar H. Brown Jr. and Franklin P. Peterson, A spectrum whose 𝑍_{𝑝} cohomology is the algebra of reduced 𝑝^{𝑡ℎ} powers, Topology 5 (1966), 149–154. MR 0192494 (33 #719)
  • 4. H. R. Margolis, Periodic spectra, Trans. Amer. Math. Soc. (to appear).
  • 5. John Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150–171. MR 0099653 (20 #6092)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G10, 55D99

Retrieve articles in all journals with MSC (1970): 55G10, 55D99

Additional Information

PII: S 0002-9904(1972)13002-7